MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of a 50 mm diameter abdominal aortic aneurysm.The aortic neck length was 15 mm and the diameter ranged from 26-30 mm.Mild proximal neck calcification was present.There was a highly angulated aortic neck.It was reported that during the index procedure, a type ia endoleak was noted on the completion angiogram.It was reported that the stent graft was in a good proximal position, so the physician decided to implant endoanchors.During the first attempt to deflect and orient the heli-fx guide, the device lost its ability to deflect.The physician then removed the guide and replaced it with another heli-fx device of same size.The physician was then able to place 6 endoanchors.Another angiogram demonstrated a reduced type ia endoleak.The physician then decided to end the procedure.As per the physician, the cause of the type ia endoleak could not be determined.The cause of the heli-fx guide issue was stated to be related to the patient's anatomy.It was noted that there was a highly angulated aortic neck created significant torque, causing the failure of the heli-fx guide.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8991572
Report Number9612164-2019-03870
Device Sequence Number304908
Product Code OTD
UDI-Device Identifier00763000006617
UDI-Public00763000006617
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2020
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number0009502487
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR